MathSciNet Relay Station
MathSciNet bibliographic data
MR2280790 35J15 (35P15 47F05 58J50)
Smith, Hart F. Sharp $L^2\to L^q$ bounds on spectral projectors for low regularity metrics. Math. Res. Lett. 13 (2006), no. 5-6, 967–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement